Busca avançada
Ano de início
Entree


On fractional spherically restricted hyperbolic diffusion random field

Texto completo
Autor(es):
Leonenko, N. ; Olenko, A. ; Vaz, J.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION; v. 131, p. 15-pg., 2024-01-23.
Resumo

The paper investigates solutions of the fractional hyperbolic diffusion equation in its most general form with two fractional derivatives of distinct orders. The solutions are given as spatial-temporal homogeneous and isotropic random fields and their spherical restrictions are studied. The spectral representations of these fields are derived and the associated angular spectrum is analysed. The obtained mathematical results are illustrated by numerical examples. In addition, the numerical investigations assess the dependence of the covariance structure and other properties of these fields on the orders of fractional derivatives. (AU)

Processo FAPESP: 22/09201-8 - Sistemas diferenciais fracionários e estocástica
Beneficiário:Jayme Morandi Vaz
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional